Advertisement

Geometric and Functional Analysis

, Volume 17, Issue 6, pp 1968–2004 | Cite as

Derived Equivalences by Quantization

  • Dmitry Kaledin
Article

Keywords and phrases:

Symplectic resolution derived category 

AMS Mathematics Subject Classification:

14J99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaeuser 2007

Authors and Affiliations

  1. 1.Steklov Math InstituteMoscowRussia

Personalised recommendations